# SDR ASAA2023032142454

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 3,764 hours, 1,078 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM LIGHT ILLUMINATES WITH MASTER RECALL. LIGHT EXTINGUISHES WITH RESET. GROUNDED - YES. REF B737-9 FIM TASK 22-11-00-810-D71 FOUND 1 MSG 22-11186 TRIM CMD RESPE MON. ACCOMP FIM TASK 22-11-00-810-C61 DFCS A & B SPD/STAB TEST PASSED. VERIFIED SYS CK'S NML PER 22-11-0-740-8014, ALL TESTS PASSED.
